MAUDE Adverse Event Report: ASPEN SURGICAL PRODUCTS, INC. RICHARD ALLEN MAYO STYLE NEEDLE; NEEDLE, SUTURING, DISPOSABLE

ASPEN SURGICAL PRODUCTS, INC. RICHARD ALLEN MAYO STYLE NEEDLE; NEEDLE, SUTURING, DISPOSABLE
Model Number 216704
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
Patient underwent subacromial decompression repair of right rotator cuff.At closing count scrub tech identified that one of the free needles had lost its tip.A right shoulder x-ray was performed and it was identified that a small linear metallic foreign body was in the region of the articula capsule of the right shoulder.

Brand Name
RICHARD ALLEN MAYO STYLE NEEDLE
Common Device Name
NEEDLE, SUTURING, DISPOSABLE
Manufacturer (Section D)
ASPEN SURGICAL PRODUCTS, INC.
6945 southbelt dr. se
caledonia MI 49316
MDR Report Key16618548
Report NumberMW5115989
Device Sequence Number6148990
Product Code GAB
UDI-Device Identifier00840113217588
UDI-Public(01)00840113217588
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number216704
Device Lot Number294554
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/24/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age49 YR
Patient SexMale
Patient Weight93 KG
Patient EthnicityNon Hispanic
Patient RaceWhite